# SDR 2001F00131

- Difficulty date: June 22, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED DURING CLIMB-OUT.  REMOVED AND REPLACED BLOWN 13TH STAGE SADDLE DUCT.  GROUND RUN OPERATIONAL CHECK GOOD.  (M)
